# SDR GTIA040683

- Difficulty date: July 27, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, LT MAIN GEAR INDICATOR FLASHED RED AND AURAL WARNING SOUNDED WHILE TAXIING TO GATE.  LIGHT AND WARNING CONTINUES.  TROUBLESHOT SYSTEM FOUND BAD SPLICE IN WIRE BUNDLE.  REMOVED AND REPLACED SPLICE.  (M)
